# SDR MASA2010111601290

- Difficulty date: November 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,259 hours, 12,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LUMINOUS TRIM MISSING RT SIDE.  MX REMOVED AND REPLACED LUMINOUS TRIM PANEL.
